# SDR UHLA2011111300401

- Difficulty date: November 13, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON U-SHAPED BRACKETS FOR WATER SERVICE BOX.  REMOVED, MATCH DRILLED, AND INSTALLED NEW U-SHAPE RETAINERS ON WATER SERVICE BOX IAW EMB SRM 51-40-02 AND 51-43-02.
